# SDR IPXA1566646

- Difficulty date: May 13, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- Aircraft time: 20,018 hours, 12,531 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 143N20637
- Condition: Mismanufactured
- Location: Bs 840 S24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, STRINGER CLIP, 143N2063-7 DOES NOT HAVE PROPER EM.   FABRICATED NEW STRINGER CLIP FROM BAC1518-730 MATERIAL.
